hi sorry you are having all these problems. i would suggest you get the mirena out right now and do not have any other synthetic hormones so as to allow your body to start sorting itself out! Often, these side effects do not show up for several months after insertion, but if you have them so soon, then it does not bode well for you. Below is a link to a site that lists most of the common side effects, as well as cautions and warnings about mirena (it is an independant site).
And of course, you only have to read a few pages of this forum to see that there are many side effects to mirena. It does not affect everyone - some people actually feel that they get on ok with it, although when they say that, they usually list a few side effects lol, but say they dont mind them. However, for those of us on here, the side effects get very bad - even life threatening, in fact one girl committed suicide due to the Depression caused because of mirena, and who knows how many have died due to stroke etc and it has not been diagnosed as anything to do with mirena??(because doctors in the main, do not accept that mirena has any bad side effects, despite the evidence and the manufacturers own information which says different!) It is only when people google, that they find their unexplained problems all have a common link - synthetic hormone! Anyway, here is the web link - you can print it out and hand it to your doc with your side effects underlined. The body can take many months to sort itself out after mirena, so please report back to us to let everyone know how you are getting along. Good luck, hope you are soon on the way to recovery. Love and hugs, Kabel. xx